# SDR GTIA2018022102465

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 8,482 hours, 3,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FWD MEGAPHONE WILL NOT TEST,  R & R THE MEGAPHONE IAW EMERGENCY EQUIPTMENT DRAWING NK 5321-2560 EQ
